Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A necessary and sufficient condition for the uniform convergence of a certain class of infinite series


Author: N. J. Lennes
Journal: Bull. Amer. Math. Soc. 18 (1911), 66-70
Correction: Bull. Amer. Math. Soc., Volume 18, Number 4 (1912), 200--201
MathSciNet review: 1559138
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02154-1